MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC BIOPSY GUIDE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC BIOPSY GUIDE; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was refused by the site.A nurse stated the patient was 4-5 years old, but would not provide anything further.No parts have been received by the manufacturer for evaluation.Manufacture date was not available on the date of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported by central sterilization at the site that the precision aiming device was not working properly.It was suspected that it was not tightening down properly.The issue was first identified during an electrode and lead placement procedure.The site used another precision aiming device for the case.There was a very short delay to the procedure (less than one hour).There was no reported impact on patient outcome.Update: the site stated that they will not be ordering a new one at this time as they have chosen to have their current part fixed by third-party.We informed them that this was not recommended but it is ultimately their decision.

Brand Name
BIOPSY GUIDE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8517648
Report Number1723170-2019-01769
Device Sequence Number11222477
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number071107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1